# SDR 2013FA0000354

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: General aviation
- Aircraft: N5500X
- Make and model: Columb LC41550FG400
- Aircraft serial: 41602
- Aircraft time: 1,070 hours
- Engine: Cont TSIO550C
- Engine time: 1,070 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Transition Duct
- Part number: 657687
- Condition: Punctured
- Location: Exhaust
- Part time: 1,070 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND IN THE RIGHT TURBO TRANSITION.
